# SDR UPS99829891

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779762501N
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LONGERON END FITTING IS CRACKED L4L FWD SIDE OF FRAME 680.  REMOVED CRACKED FITTING.  RECEIVED NEW FITTING (P/N 3779762-501N).  LOCATED DRILLED AND DEBURRED FITTING.  INSTALLED NEW FITTING, TORQUED  BOLT.
